I have an Interstem inplant in me for 3 years now because I kept leaking. I went to my doctor last week for nerve blocker injection in my stomach., (3rd time) Still have the pain. Had to go back on monday for them to check my bladder. It showed my ureathra was having spasms. They put me on Rapflo I could only take it for 2 days. I felt horrible, bad side effects. They told me to stop it might be interfering with my blood pressure medicine. They want to talk to me about putting another inplant in so then I will have 2, Now I will have a matching set. LOL. My question is Is this my only other option? I am only 42 yrs old. I have to got to the bathroom more than 12 times in 1 day. I really dont want to have another operation. The first inplant is not so comfortable.
While a second implant may be place, the data to support bilateral implants is lacking. However, if your initial response with the Interstim was favorable, you may benifit from having one placed on the other side. Again there is not much data on bilateral interstims. Another option might be Botox injection in the bladder. A possible complication is urinary retention that may require self catherization. I suggest you discuss this with you physician. Thank you for you question. Dr. Mathews
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.